# SDR 03200701

- Difficulty date: March 20, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N290PF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- Engine: Garrtt TPE3315
- Propeller: Hartzl HCB3T*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

WHILE ON SHORT FINAL (APPROX .2500 MILE), PILOT REPORTED THE RT ENGINE SHUTDOWN.  AS HE WAS ON SHORT FINAL HE DID NOT NOTICE IF THERE WAS A CORRESPONDING INITIATION OF THE NTS SYSTEM OR IF THE ENGINE/PROP BEGAN TO FEATHER.  WHEN THE PROBLEM WAS NOTICED THE PILOT ATTEMPTED TO ADVANCE POWER ON THE NR 1 ENGINE WITH NO EFFECT.  LT ENGINE HAD ALSO SHUTDOWN.  BOTH ENGINES/PROPS WERE PULLED BACK INTO FEATHER AND THE AIRCRAFT LANDED.  AFTER DEBRIEFING THE CAPTAIN MOTORED THE ENGINES, RESTARTED THEM, TAXIED THE AIRCRAFT, ADVANCED POWER TO 100 PERCENT TO ACTIVATE THE EPA KITS, AND SHUT THE AIRCRAFT DOWN.  FUEL TANKS WERE SUMPED WITH NO NOTICEABLE CONTAMINATION OR WATER.  FUEL FILTERS WERE REMOVED AND INSPECTED.  NO NOTIC
